MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X20MM ST/RST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X20MM ST/RST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 115394
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: australia.H10 narrative: d10 narrative: item #: 010000589, lot#: 66403651, item name: comp rvrs 25mm bsplt ha+adptr.Item #: 110031399, lot#: 66580871, item name: mini standard thickness +0mm taper offset 40mm diameter humeral tray.Item #: 110031424, lot#: 66394204, item name: standard 36mm diameter bearing.Item #: 180551, lot#: 66501618, item name: comp lk scr 3.5hex 4.75x20 st.Item #: 180552, lot#: 66543392, item name: comp lk scr 3.5hex 4.75x25 st.Item #: 180559 lot#: 66138814 item name: comp nlk scr 3.5hex 4.75x25 st item #: 180550 lot#: 66591598 item name: comp lk scr 3.5hex 4.75x15 st no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to a loosening of the device.There was harm or injury to patient as the patient had to undergo additional surgical procedure.Due diligence is complete.No additional information is available.

Brand Name
COMP RVS CNTRL 6.5X20MM ST/RST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21370135
Report Number0001825034-2025-00358
Device Sequence Number8519188
Product Code PHX
UDI-Device Identifier00880304677067
UDI-Public(01)00880304677067(17)340109(10)66445625
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115394
Device Lot Number66445625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale